Corrigendum: On the first restricted cohomology of a reductive Lie algebra and its Borel subalgebras
Annales de l'Institut Fourier, Volume 70 (2020) no. 1, pp. 169-170.
corrects 10.5802/aif.3271

We correct a mistake in the proof of the results for the cohomology of the coordinate rings of the groups G and B.

Nous corrigeons une erreur dans la preuve des résultats pour la cohomologie des anneaux de coordonnées des groupes G et B.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3310
Classification: 20G05,  20G10
Keywords: Cohomology, Frobenius kernel, reductive group
Tange, Rudolf 1

1 University of Leeds School of Mathematics LS2 9JT, Leeds (UK)
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AIF_2020__70_1_169_0,
     author = {Tange, Rudolf},
     title = {Corrigendum: {On} the first restricted cohomology of a reductive {Lie} algebra and its {Borel} subalgebras},
     journal = {Annales de l'Institut Fourier},
     pages = {169--170},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {70},
     number = {1},
     year = {2020},
     doi = {10.5802/aif.3310},
     zbl = {07067432},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3310/}
}
TY  - JOUR
AU  - Tange, Rudolf
TI  - Corrigendum: On the first restricted cohomology of a reductive Lie algebra and its Borel subalgebras
JO  - Annales de l'Institut Fourier
PY  - 2020
DA  - 2020///
SP  - 169
EP  - 170
VL  - 70
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3310/
UR  - https://zbmath.org/?q=an%3A07067432
UR  - https://doi.org/10.5802/aif.3310
DO  - 10.5802/aif.3310
LA  - en
ID  - AIF_2020__70_1_169_0
ER  - 
%0 Journal Article
%A Tange, Rudolf
%T Corrigendum: On the first restricted cohomology of a reductive Lie algebra and its Borel subalgebras
%J Annales de l'Institut Fourier
%D 2020
%P 169-170
%V 70
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3310
%R 10.5802/aif.3310
%G en
%F AIF_2020__70_1_169_0
Tange, Rudolf. Corrigendum: On the first restricted cohomology of a reductive Lie algebra and its Borel subalgebras. Annales de l'Institut Fourier, Volume 70 (2020) no. 1, pp. 169-170. doi : 10.5802/aif.3310. https://aif.centre-mersenne.org/articles/10.5802/aif.3310/

[1] Eisenbud, David Commutative algebra. With a view toward algebraic geometry, Graduate Texts in Mathematics, 150, Springer, 1995, xvi+785 pages | DOI | MR | Zbl

[2] Tange, Rudolf On the first restricted cohomology of a reductive Lie algebra and its Borel subalgebras, Ann. Inst. Fourier, Volume 69 (2019) no. 3, pp. 1295-1308 | DOI | MR | Zbl

Cited by Sources: